PL EN


Journal
2004 | 12 | 1 | 119-121
Article title

The „Aesthetic” Ideal of the Deductive Sciences Axiomatization

Content
Title variants
PL
Ideał „estetyczny” aksjomatyzacji nauk dedukcyjnych
EN
The „Aesthetic” Ideal of the Deductive Sciences Axiomatization
Languages of publication
PL
Abstracts
PL
  
Keywords
Journal
Year
Volume
12
Issue
1
Pages
119-121
Physical description
Dates
published
2004-03-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-2004-volume-12-issue-1-article-389
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.